# SDR QXEA0200550

- Difficulty date: April 10, 2002
- Submitted: April 11, 2002
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 9,163 hours, 12,953 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 7003360941
- Part serial: 85080236
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 117,307 hours, 124,429 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX- AFTER TAKEOFF FIRST OFFICER'S ATTITUDE AND HEADING FAIL.  CAPTAIN'S RMI FAIL.  RETURNED TO FIELD.  AIRCRAFT LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED NR 2 AHRS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
